Jump to content

Search the Community

Showing results for tags 'stomach issues'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi all, Checking in to ask a few questions about SSRI (Effexor) withdrawal. Basically, when I came off Effexor in August 2014 over 12 weeks after being on them for 4 years, I started to have stomach / digestive problems about 6-8 weeks after stopping. Always figured that it was due to coming off Effexor, never had anything like that in the past. But basically almost 1 year later in July 2015 out of the blue I developed this lightheaded / dizzy feeling 24/7 and a year later it's still here and my health has taken a major dive. I was given an antibiotic (clairithromycin) by my then gp just to see if it helped the dizziness, he thought it was a sinus infection, and it almost killed me and am still feeling the effects from it today. The best way for me to describe the experience is like trying to throw petrol on a fire to put it out. So right now I'm dealing with suspected Effexor withdrawal and also been floxed by the antibiotic, my body is a total mess. I wanted to ask here is it possible to get additional withdrawal symptoms 1 year later after stopping Effexor? I'm trying to figure out where this dizziness came from, I've had an MRI and came back clear. I'm trying to figure out if it could be connected to the Effexor withdrawal, but because it happened 11 months after I stopped it I'm thinking to myself is it even possible or connected to the Effexor withdrawal. That's why I'd like to speak to a few people on here and maybe see what they have to say about it. If anyone can shed some light on this, please comment or drop me a pm, really would like to get to the bottom of it. Thanks for reading.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy